# SDR CA020916001

- Difficulty date: September 14, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nlg
- Part time: 21,978 hours, 17,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING APPROACH,  NLG DID NOT EXTEND. ALT EXTENSION ATTEMPTED APPROX SIX TIMES WITHOUT SUCCESS. AN EMERGENCY WAS DECLARED AND LANDING PERFORMED WITH THE NLG RETRACTED. NO INJURIES REPORTED. NLG WAS EXTENDED WHERE THE A/C STOPPED AND WAS TOWED TO A HANGAR.  AFTER VISUALLY INSPECTING THE GEAR, SEVERAL RETRACT/EXTEND SEQUENCES WERE PERFORMED WITH NO PROBLEMS. THE HYD SYSTEM FILTERS WERE INSPECTED AND A CHIP WAS FOUND IN THE NR 3 RETURN FILTER. CHIP WILL BE ANALYSED TO IDENTIFY ITS SOURCE.
